# SDR DALA2017012300530

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER FLOORBEAM BETWEEN RIGHT CENTER AND INBOARD SEAT TRACKS AT STA 256 HAS AREAS OF CORROSION. BLEND AND CHECK LIMITS. REPLACED FLOOR SUPPORT AT FS 256 RBL 25 TO 41 IAW SRM 51-41-05, DWG 5940663.
